Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 52, NWS Tallahassee, FL

April 10, 200616 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 10, 2006, 2:03 PM CDT for 16 counties in Florida. It took effect at Apr 11, 2006, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2006, 2:03 PM CDT (19:03 UTC)
In effect from
Apr 11, 2006, 11:00 AM CDT
Expired
Apr 11, 2006, 7:29 PM CDT
In force
8 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 101903
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT MON APR 10 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT (8 PM CDT)
FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM EDT FOR
SOUTHWESTERN GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY BELOW 25 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT (1 PM CDT) UNTIL
9 PM EDT (8 PM CDT) TUESDAY AFTERNOON AND EVENING FOR ALL OF THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION
INDICES ABOVE 75...

.DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER
THE REGION THROUGH TUESDAY CREATING A VERY DRY AIRMASS. THIS DRY
AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES TO CREATE
RED FLAG CONDITIONS FOR THE REMAINDER OF TODAY AND TUESDAY
AFTERNOON. 

FLZ007-009>019-026>029-034-110100-
/O.UPG.KTAE.FW.A.0049.060411T1800Z-060411T2300Z/
/O.NEW.KTAE.FW.W.0052.060411T1800Z-060412T0100Z/
/O.CON.KTAE.FW.W.0051.000000T0000Z-060411T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
203 PM CDT MON APR 10 2006 /303 PM EDT MON APR 10 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND 
DUE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM
EDT /8 PM CDT/ TUESDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND 
FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW
35 PERCENT AND DISPERSION INDICES ABOVE 75...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CONTINUED THE RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING. A RED FLAG WARNING HAS BEEN ISSUED FOR TUESDAY
AFTERNOON AND EVENING FROM 2 PM EDT (1 PM CDT) UNTIL 9 PM EDT (8
PM CDT).

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE FIRE
GROWTH POTENTIAL.

$$

GAZ120>126-142>145-155>157-110100-
/O.EXA.KTAE.FW.W.0051.000000T0000Z-060411T0100Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER-
BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY-
303 PM EDT MON APR 10 2006

...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING FOR SOUTHWEST
GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING FOR
SOUTHWESTERN GEORGIA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL
ENHANCE THE FIRE GROWTH POTENTIAL.

$$

38-GODSEY
8 follow-up statements
000 
WWUS82 KTAE 110016
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
816 PM EDT MON APR 10 2006

...THE RED FLAG WARNING HAS BEEN CANCELED FOR TODAY ACROSS
SOUTHWEST GEORGIA AND THE EASTERN FLORIDA PANHANDLE AND BIG
BEND...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT (1 PM CDT)
UNTIL 9 PM EDT (8 PM CDT) TUESDAY AFTERNOON AND EVENING FOR ALL
OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION
INDICES ABOVE 75...

.DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER
THE REGION THROUGH TUESDAY CREATING A VERY DRY AIRMASS. THIS DRY
AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES TO CREATE
RED FLAG CONDITIONS AGAIN ON TUESDAY.

FLZ007-009>019-026>029-034-111130-
/O.CAN.KTAE.FW.W.0051.000000T0000Z-060411T0100Z/
/O.CON.KTAE.FW.W.0052.060411T1800Z-060412T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
716 PM CDT MON APR 10 2006 /816 PM EDT MON APR 10 2006/

...RED FLAG WARNING IS CANCELLED FOR TODAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
9 PM EDT /8 PM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM
2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE ENHANCED FIRE GROWTH POTENTIAL.

$$

GAZ120>126-142>145-155>157-110130-
/O.CAN.KTAE.FW.W.0051.000000T0000Z-060411T0100Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER-
BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY-
816 PM EDT MON APR 10 2006

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

$$

WOOL
000 
WWUS82 KTAE 110808
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 AM EDT TUE APR 11 2006

...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT (1 PM CDT)
UNTIL 9 PM EDT (8 PM CDT) TODAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND...EXCEPT NEAR THE COAST...DUE TO
LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER THE
REGION TODAY...WITH WARM AND DRY WEATHER PROMOTING RED FLAG CONDITIONS.
THE RIDGE WILL MOVE EAST OF THE REGION ON WEDNESDAY YIELDING
ONSHORE FLOW AND SLIGHTLY HIGHER AFTERNOON RELATIVE HUMIDITIES.

FLZ007-009>019-026>029-034-111930-
/O.CON.KTAE.FW.W.0052.060411T1800Z-060412T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
308 AM CDT TUE APR 11 2006 /408 AM EDT TUE APR 11 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT (1 PM CDT)
UNTIL 9 PM EDT (8 PM CDT) TODAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND...EXCEPT NEAR THE COAST. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH
POTENTIAL.

$$

JAMSKI
000 
WWUS82 KTAE 111538
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1138 AM EDT TUE APR 11 2006

...A RED FLAG WARNING NOW IN EFFECT FROM 12 PM EDT (11 AM CDT)
UNTIL 9 PM EDT (8 PM CDT) TODAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75...

.DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER
THE REGION TODAY...WITH WARM AND DRY WEATHER PROMOTING RED FLAG
CONDITIONS. THE RIDGE WILL MOVE EAST OF THE REGION ON WEDNESDAY
YIELDING ONSHORE FLOW AND SLIGHTLY HIGHER AFTERNOON RELATIVE
HUMIDITIES. 

FLZ007-009>019-026>029-034-120100-
/O.EXT.KTAE.FW.W.0052.060411T1600Z-060412T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
1038 AM CDT TUE APR 11 2006 /1138 AM EDT TUE APR 11 2006/

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND 
DISPERSION INDICES ABOVE 75...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT (11 AM CDT) UNTIL
9 PM EDT (8 PM CDT) THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL
ENHANCE THE FIRE GROWTH POTENTIAL.

$$

38-GODSEY
000 
WWUS82 KTAE 111840
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 PM EDT TUE APR 11 2006

...A RED FLAG WARNING IS IN EFFECT UNTIL 9 PM EDT (8 PM CDT)
FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND WESTERN INLAND PORTIONS
OF THE FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF LOW RELATIVE
HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75...

...A FIRE WEATHER WATCH IS IN EFFECT FOR INLAND PORTIONS OF THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR WEDNESDAY
AFTERNOON AND EVENING DUE TO POSSIBLE BRIEF DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSIONS ABOVE 75.

.DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER
THE REGION TODAY...WITH WARM AND DRY WEATHER PROMOTING RED FLAG
CONDITIONS. THE RIDGE WILL MOVE EAST OF THE REGION ON WEDNESDAY
YIELDING LIGHT ONSHORE FLOW AND SLIGHTLY HIGHER AFTERNOON RELATIVE
HUMIDITIES. HOWEVER...SOME INLAND AREAS MAY BRIEFLY DROP BELOW 35
PERCENT RELATIVE HUMIDITY TOMORROW COINCIDENT WITH DISPERSION
INDICES ABOVE 75.

FLZ018-019-028-029-121230-
/O.CAN.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/
/O.NEW.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-
240 PM EDT TUE APR 11 2006

...RED FLAG WARNING IS CANCELLED FOR THE EASTERN FLORIDA BIG BEND...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 
35 PERCENT AND DISPERSIONS ABOVE 75...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THE EASTERN FLORIDA BIG BEND AS RELATIVE HUMIDITY
VALUES WILL REMAIN ABOVE 35 PERCENT.  

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON FOR
POSSIBLE BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT
COINCIDENT WITH DISPERSION INDICES ABOVE 75. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ015-027-034-111945-
/O.CAN.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/
FRANKLIN-WAKULLA-DIXIE-
240 PM EDT TUE APR 11 2006

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT TODAY FOR FRANKLIN...WAKULLA AND
DIXIE COUNTIES. 

RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE 35 PERCENT
FOR THE REST OF THE AFTERNOON. 

$$

FLZ007-009>011-013-016-017-026-120100-
/O.NEW.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/
/O.CON.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
140 PM CDT TUE APR 11 2006 /240 PM EDT TUE APR 11 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING FOR INLAND PORTIONS OF THE WESTERN FLORIDA BIG BEND AND
ALL OF THE EASTERN FLORIDA PANHANDLE DUE TO BRIEF DURATIONS OF LOW 
RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING DUE TO POSSIBLE BRIEF DURATIONS OF LOW RELATIVE 
HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG 
WARNING UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL
ENHANCE THE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-014-120100-
/O.CON.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/
BAY-GULF-
140 PM CDT TUE APR 11 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING FOR THE EASTERN FLORIDA PANHANDLE DUE TO BRIEF DURATIONS OF
LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL
ENHANCE THE FIRE GROWTH POTENTIAL.

$$

38-GODSEY
000 
WWUS82 KTAE 120029
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
829 PM EDT TUE APR 11 2006

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR INLAND PORTIONS OF
THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR WEDNESDAY
AFTERNOON AND EVENING DUE TO POSSIBLE BRIEF DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSIONS ABOVE 75.

.DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER
THE REGION TODAY...WITH WARM AND DRY WEATHER PROMOTING RED FLAG
CONDITIONS. THE RIDGE WILL MOVE EAST OF THE REGION ON WEDNESDAY
YIELDING LIGHT ONSHORE FLOW AND SLIGHTLY HIGHER AFTERNOON
RELATIVE HUMIDITIES. HOWEVER...SOME INLAND AREAS MAY BRIEFLY DROP
BELOW 35 PERCENT RELATIVE HUMIDITY TOMORROW COINCIDENT WITH
DISPERSION INDICES ABOVE 75.

FLZ007-009>011-013-016-017-026-121230-
/O.CAN.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/
/O.CON.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
729 PM CDT TUE APR 11 2006 /829 PM EDT TUE APR 11 2006/

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-014-120130-
/O.CAN.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/
BAY-GULF-
729 PM CDT TUE APR 11 2006

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

$$

FLZ018-019-028-029-121230-
/O.CON.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-
829 PM EDT TUE APR 11 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON FOR
POSSIBLE BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW
35 PERCENT COINCIDENT WITH DISPERSION INDICES ABOVE 75.

$$

BLOCK
000 
WWUS82 KTAE 132223
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
623 PM EDT THU APR 13 2006

...UPDATED TO INCLUDED THE FOLLOWING COUNTIES WITHIN THE RED FLAG
WARNING...INLAND WALTON...HOLMES...WASHINGTON AND JACKSON.

...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR INLAND PORTIONS OF
THE FLORIDA BIG BEND AND PANHANDLE UNTIL 8 PM EDT /7 PM CDT/ DUE TO A
COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION
INDICES GREATER THAN 75...

...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FOR INLAND PORTIONS
OF THE FLORIDA BIG BEND DUE TO THE POSSIBILITY OF RELATIVE
HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR HOURS...

.DISCUSSION...A SOUTHERLY WIND FLOW WILL ALLOW FOR MORE
MOISTENING ACROSS THE REGION DURING THE NEXT FEW DAYS. ALTHOUGH
DEW POINTS WILL GRADUALLY INCREASE...AFTERNOON HIGH TEMPERATURES
WILL BE ON THE RISE AS WELL. THIS MAY RESULT IN BRIEF DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT ACROSS INLAND PORTIONS OF
THE FLORIDA BIG BEND AND PANHANDLE OVER THE WEEKEND.

FLZ007-009>011-140000-
/O.EXA.KTAE.FW.W.0054.000000T0000Z-060414T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-
523 PM CDT THU APR 13 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO
LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT.

AFTERNOON RELATIVE HUMIDITIES MAY BRIEFLY DROP BELOW 35 PERCENT
OVER PORTIONS OF THE AREA ON FRIDAY AND SATURDAY...BUT LIGHTER
TRANSPORT WINDS SPEEDS WILL RESULT IN LOWER DISPERSION VALUES AND
RELATIVE HUMIDITY VALUES WILL NOT REACH THE FOUR HOUR CRITERIA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A COMBINATION OF HIGH DISPERSION RATES...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FIRE GROWTH
POTENTIAL.

$$

FLZ016>019-028-029-140000-
/O.CON.KTAE.FW.W.0054.000000T0000Z-060414T0000Z/
/O.CON.KTAE.FW.A.0052.060414T1800Z-060414T2200Z/
GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-
623 PM EDT THU APR 13 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
DUE TO THE COMBINATION RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
AND DISPERSION INDICES GREATER THAN 75.

A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FROM 2 PM UNTIL
6 PM EDT EXCEPT FOR THE IMMEDIATE COAST DUE TO THE POSSIBILITY OF
RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR OR MORE HOURS.

AFTERNOON RELATIVE HUMIDITIES MAY BRIEFLY DROP BELOW 35
PERCENT OVER PORTIONS OF THE AREA ON SATURDAY...BUT LIGHTER
TRANSPORT WINDS SPEEDS WILL RESULT IN LOWER DISPERSION VALUES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF HIGH
DISPERSION RATES...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ026-027-034-140000-
/O.CON.KTAE.FW.W.0054.000000T0000Z-060414T0000Z/
LIBERTY-WAKULLA-DIXIE-
623 PM EDT THU APR 13 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
DUE TO THE COMBINATION OF RELATIVE HUMIDITY VALUES BELOW 35
PERCENT AND DISPERSION INDICES GREATER THAN 75.

AFTERNOON RELATIVE HUMIDITIES MAY BRIEFLY DROP BELOW 35 PERCENT
OVER PORTIONS OF THE AREA ON FRIDAY AND SATURDAY...BUT LIGHTER
TRANSPORT WINDS SPEEDS WILL RESULT IN LOWER DISPERSION VALUES AND
RELATIVE HUMIDITY VALUES WILL NOT REACH THE FOUR HOUR CRITERIA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF HIGH
DISPERSION RATES...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FIRE GROWTH POTENTIAL.

$$

HICKS/WOOL
000 
WWUS82 KTAE 140004
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
804 PM EDT THU APR 13 2006

...THE RED FLAG WARNING FOR TODAY HAS EXPIRED...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR
INLAND PORTIONS OF THE FLORIDA BIG BEND DUE TO THE POSSIBILITY OF
RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR HOURS...

.DISCUSSION...A SOUTHERLY WIND FLOW WILL ALLOW FOR MORE
MOISTENING ACROSS THE REGION DURING THE NEXT FEW DAYS. ALTHOUGH
DEW POINTS WILL GRADUALLY INCREASE...AFTERNOON HIGH TEMPERATURES
WILL BE ON THE RISE AS WELL. THIS MAY RESULT IN BRIEF DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT ACROSS INLAND PORTIONS OF
THE FLORIDA BIG BEND AND PANHANDLE OVER THE WEEKEND.

FLZ016>019-028-029-141130-
/O.EXP.KTAE.FW.W.0054.000000T0000Z-060414T0000Z/
/O.CON.KTAE.FW.A.0052.060414T1800Z-060414T2200Z/
GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-
804 PM EDT THU APR 13 2006

...RED FLAG WARNING HAS EXPIRED FOR TODAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FROM 2 PM UNTIL
6 PM EDT FOR INLAND PORTIONS OF THE FLORIDA BIG BEND DUE TO THE
POSSIBILITY OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR
OR MORE HOURS.

AFTERNOON RELATIVE HUMIDITIES MAY BRIEFLY DROP BELOW 35 PERCENT
OVER PORTIONS OF THE AREA ON SATURDAY...BUT LIGHTER TRANSPORT
WINDS SPEEDS WILL RESULT IN LOWER DISPERSION VALUES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ007-009>011-026-027-034-140115-
/O.EXP.KTAE.FW.W.0054.000000T0000Z-060414T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-LIBERTY-WAKULLA-DIXIE-
704 PM CDT THU APR 13 2006 /804 PM EDT THU APR 13 2006/

...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

WOOL
000 
WWUS82 KTAE 141034
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
634 AM EDT FRI APR 14 2006

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FROM 1 PM EDT
UNTIL 7 PM EDT FOR INLAND PORTIONS OF THE FLORIDA BIG BEND DUE TO
EXPECTED RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR OR
MORE HOURS...

.DISCUSSION...HIGH PRESSURE WILL BUILD ACROSS THE SOUTHEAST U.S.
AND INTO THE EASTERN GULF OF MEXICO TODAY THROUGH THE WEEKEND.
WHILE LOW LEVEL MOISTURE WILL GRADUALLY INCREASE...HIGH
TEMPERATURES WILL ALSO INCREASE. RELATIVE HUMIDITIES ARE EXPECTED
TO DROP BELOW 35 PERCENT ACROSS INLAND PORTIONS OF THE FLORIDA BIG
BEND THIS AFTERNOON. 

FLZ016>019-028-029-141845-
/O.UPG.KTAE.FW.A.0052.060414T1800Z-060414T2200Z/
/O.NEW.KTAE.FW.W.0055.060414T1700Z-060414T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-
634 AM EDT FRI APR 14 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND DUE TO
EXPECTED DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT FOR FOUR
OR MORE HOURS...

THE FIRE WEATHER WATCH FOR INLAND PORTIONS OF THE FLORIDA BIG BEND
IS NO LONGER IN EFFECT.

THE RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP THIS AFTERNOON. A COMBINATION OF DRY AIR
AND HIGH TEMPERATURES IN THE UPPER 80S WILL CREATE THE POTENTIAL
FOR THE RAPID GROWTH AND SPREAD OF WILDFIRES.

$$

DUVAL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 10, 9:15 AM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Apr 10, 9:15 AM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EDT MON APR 10 2006

.DISCUSSION...
VAPOR IMAGERY AND UPPER AIR OBSERVATIONS SHOW DRY NORTHWEST FLOW
OVER OUR AREA IN THE WAKE OF THE TROUGH THAT MOVED THROUGH THE
REGION ON SATURDAY. AT THE SURFACE THERE IS RIDGING DOWN THE
PIEDMONT...AS WELL AS A CORRESPONDING DEWPOINT TROUGH. THE 12 UTC
KTAE SOUNDING IS VERY DRY ABOVE THE 900 MB SUBSIDENCE
INVERSION...AND IF THE DAYTIME MIXING IS VIGOROUS ENOUGH THE SURFACE
DEWPOINTS WILL LIKELY DROP MORE THAN THE LATEST MOS INDICATE. WE
WILL WATCH OUR GEORGIA SURFACE OBSERVATIONS CLOSELY TO SEE IF THE
DEWPOINTS DO INDEED DROP RAPIDLY LATE THIS MORNING AND EARLY
AFTERNOON...IN CASE WE HAVE TO ISSUE A RED FLAG WARNING. THE SMALL
CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE THIS MORNING AS WINDS AND
SEAS SHOULD BE JUST BELOW ADVISORY LEVELS.

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH TONIGHT.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING ALL ZONES THIS AFTN.
     FIRE WX WATCH ALL ZONES TUE. AFTN.

&&

FOURNIER
Hazardous weather outlook, Apr 10, 4:56 AM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
556 AM EDT MON APR 10 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-111000-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
556 AM EDT MON APR 10 2006

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED...BUT WITH DRIER AIR ONCE AGAIN
IN PLACE OVER THE AREA...CONDITIONS ARE FAVORABLE FOR THE SPREAD
OF ANY WILD FIRES SHOULD THEY OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY.
DRY WEATHER WITH A GRADUAL WARMING TREND IS EXPECTED THROUGH THE
PERIOD...WITH HIGH TEMPERATURES POSSIBLY REACHING THE UPPER 80S BY
THE END OF THE WEEK.

.SPOTTER CALL TO ACTION STATEMENT...
NO HAZARDOUS WEATHER IS EXPECTED TODAY...AND SPOTTER ACTIVATION WILL
NOT BE REQUIRED.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

17-GOULD

In the hours before

Local storm report, Apr 10, 12:48 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
148 PM EDT MON APR 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             1 N ELBA                31.43N 86.07W
04/08/2006  M0.88 INCH       COFFEE             AL   TRAINED SPOTTER

            METEOROLOGY STUDENT REPORTED NICKEL SIZE HAIL WITH GUSTS
            TO 40 MPH.

0255 PM     TSTM WND DMG     TIFTON                  31.47N 83.51W
04/08/2006                   TIFT               GA   DEPT OF HIGHWAYS

            TREES DOWN COUNTYWIDE

0255 PM     HAIL             EDWIN                   31.66N 85.38W
04/08/2006  M1.00 INCH       HENRY              AL   UNKNOWN

            RELAYED REPORT FROM NWS-BIRMINGHAM

0315 PM     HAIL             3 E DOWNTOWN DOTHAN     31.22N 85.34W
04/08/2006  M0.75 INCH       HOUSTON            AL   BROADCAST MEDIA

0332 PM     HAIL             6 SW ENTERPRISE         31.25N 85.93W
04/08/2006  M0.75 INCH       COFFEE             AL   EMERGENCY MNGR

0337 PM     HAIL             LEVEL PLAINS            31.30N 85.78W
04/08/2006  M1.00 INCH       DALE               AL   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED IN LEVEL PLAINS.

0355 PM     TSTM WND DMG     NASHVILLE               31.20N 83.25W
04/08/2006                   BERRIEN            GA   UTILITY COMPANY

            NUMEROUS TREES DOWN COUNTYWIDE.

0400 PM     TSTM WND DMG     OCILLA                  31.60N 83.25W
04/08/2006                   IRWIN              GA   UTILITY COMPANY

            NUMEROUS TREES DOWN COUNTYWIDE.

0400 PM     HAIL             2 N TIFTON              31.49N 83.51W
04/08/2006  M0.75 INCH       TIFT               GA   DEPT OF HIGHWAYS

0412 PM     HAIL             HARTFORD                31.10N 85.70W
04/08/2006  M0.75 INCH       GENEVA             AL   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED IN HARTFORD AND SLOCOMB

0420 PM     HAIL             SIGSBEE                 31.27N 83.86W
04/08/2006  M0.75 INCH       COLQUITT           GA   UTILITY COMPANY

0432 PM     HAIL             1 N LACONTE             31.22N 83.45W
04/08/2006  M0.75 INCH       COOK               GA   EMERGENCY MNGR

            REPORTS OF PENNY SIZE HAIL ACROSS THE NORTHERN PART OF
            THE COUNTY.

0545 PM     TSTM WND DMG     QUITMAN                 30.79N 83.56W
04/08/2006                   BROOKS             GA   UTILITY COMPANY

            NUMEROUS TREES DOWN COUNTYWIDE.

0626 PM     TSTM WND DMG     1 N BEMISS              30.95N 83.24W
04/08/2006                   LOWNDES            GA   LAW ENFORCEMENT

            A FEW TREES DOWN ACROSS THE NORTH PART OF THE COUNTY.

0630 PM     TSTM WND DMG     LAKELAND                31.04N 83.07W
04/08/2006                   LANIER             GA   DEPT OF HIGHWAYS

            A FEW TREES DOWN COUNTYWIDE.

0715 PM     TSTM WND DMG     LEE                     30.42N 83.30W
04/08/2006                   MADISON            FL   BROADCAST MEDIA

            A FEW TREES DOWN

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 1:50 AM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more12 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.